# SDR SWIA97845

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE FAILED.  RETURNED FOR LANDING.  INSTALLED SERVICEABLE ENGINE ASSEMBLY IAW MM 71-00-00.  PERFORMED ALL APPLICABLE ENGINE RUNS.  OPS CHECKS GOOD WITH NO LEAKS NOTED.
